# SDR ASAA2025082861115

- Difficulty date: August 28, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N525AS
- Make and model: Boeing 737890
- Aircraft serial: 35692
- Aircraft time: 52,686 hours, 18,965 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: 144A53504
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SEAT TRACK STA 540 TO 727B LIGHT GOUGING AND CORRODED RBL 45. GROUNDED - YES. REMOVED CORROSION FOUND TO BE OUT LIMITS IAW SRM 53-00-52-1A-1 REMOVED & REPLACED SEAT TRACK IAW B737-800 SRM 51-40-02-0G-0 & AMM 20-50-11-910-801 TABLE 204W= 1" O= .230 R= .188 L= 1" D= .042.
